# SDR ABXA9701604

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257IN
- Condition: Cracked
- Location: Bs 1040-1060
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1040 TO 1060 STR 31R SPLICE FITTING CRACKED.  REPLACED FITTING IAW SRM 51-1-20D, 51-1-0 AND 51-1-21.
